# SDR UPS99828855

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: 97540242
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, STA 1220 ABOVE STR 27R THE FLOORBEAM SUPPORT BRACE IS CRACKED.  REMOVED AND REPLACED BRACE IAW DWG 9754024 AND SRM 51-1-20D.
